# SDR SWIA202055463

- Difficulty date: November 17, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONAL STAB STEADY FITTING HAS CORROSION ON THE ATTACH HARDWARE.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED 5 EA BOLTS, 5 EA NUTS AND 5 EA WASHERS ON HORIZONAL STAB STEADY FITTING, REF CRJ 200 AMM 20-21-00-910-801.  TUC5657 DUE 31-MAR-21.
